# SDR FDEA202503120379

- Difficulty date: March 12, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 93,403 hours, 19,559 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: A4C70127
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EO #1-5310-EO377140P1-EMPENNAGE AFT ACCESSORY COMPARTMENT   FOUND CRACK AT AFT BODY LOWER TORQUE BOX UPPER PANEL AT STATION APPROXIMATE   Y=2122.881, X=-10.   CRACK AT EMPENNAGE AFT ACCESSORY COMPARTMENT AT AFT BODY LOWER TORQUE BOX   UPPER PANEL AT STATION APPROXIMATE Y= 2122.881 X= -10 REPAIRED AS PER FEDEX DRAWING   SR10-53-013 AND EA# 1-5310-T0382735 P1 TITLE: FUSELAGE - MAINFRAME - AFT BODY - TAILCONE   ACTUATOR SUPPORT INST LOWER TORQUE BOX UPPER PANEL CRACKING REPAIR AT STA   2122.881, X = -10. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
